Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 253, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2011, 2:57 PM CDT for 6 counties in Tennessee. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 2:57 PM CDT (19:57 UTC)
- Expired
- Jun 15, 2011, 4:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Houston County, TN, Montgomery County, TN, Robertson County, TN
The radar
The Nashville radar (KOHX), 48 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:08 PM CDT | TSTM WND DMG | Ashland City, TN | TREES DOWN ACROSS THE COUNTY. |
| Jun 15, 3:22 PM CDT | HAIL 1 | 10 Nw Nashville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127
WUUS54 KOHX 151957
SVROHX
TNC021-037-043-083-125-147-152100-
/O.NEW.KOHX.SV.W.0253.110615T1957Z-110615T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKSON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
EXTREME SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 400 PM CDT
* AT 251 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. MOVMENT
WAS SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...
KINGSTON SPRINGS...
PEGRAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3630 8674 3611 8698 3603 8726 3627 8764
3648 8733 3640 8696
TIME...MOT...LOC 1956Z 293DEG 39KT 3633 8727
$$
FORECASTER:BOYD4 follow-up statements
421
WWUS54 KOHX 152030
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT WED JUN 15 2011
TNC083-125-152038-
/O.CAN.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
HOUSTON TN-MONTGOMERY TN-
330 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
SOUTHEASTERN HOUSTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3637 8697 3638 8693 3638 8691 3630 8674
3611 8698 3609 8724 3623 8738 3635 8718
3639 8700
TIME...MOT...LOC 2028Z 293DEG 39KT 3619 8687
$$
TNC021-037-043-152100-
/O.CON.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
DICKSON TN-DAVIDSON TN-CHEATHAM TN-
330 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEATHAM...
NORTHWESTERN DAVIDSON AND NORTHEASTERN DICKSON COUNTIES UNTIL 400 PM
CDT...
AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS EXTENDED FROM DICKSON
EAST THROUGH ASHLAND CITY INTO THE DOWNTOWN AREA OF NASHVILLE. THE STORMS
WERE MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAT...LON 3637 8697 3638 8693 3638 8691 3630 8674
3611 8698 3609 8724 3623 8738 3635 8718
3639 8700
TIME...MOT...LOC 2028Z 293DEG 39KT 3619 8687
$$
BOYD816
WWUS54 KOHX 152037 CCA
SVSOHX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT WED JUN 15 2011
TNC083-125-152040-
/O.COR.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
HOUSTON TN-MONTGOMERY TN-
330 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
SOUTHEASTERN HOUSTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3637 8697 3638 8693 3638 8691 3630 8674
3611 8698 3609 8724 3623 8738 3635 8718
3639 8700
TIME...MOT...LOC 2030Z 293DEG 39KT 3618 8685
$$
TNC021-037-043-152100-
/O.COR.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
DICKSON TN-DAVIDSON TN-CHEATHAM TN-
330 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEATHAM...
NORTHWESTERN DAVIDSON AND NORTHEASTERN DICKSON COUNTIES UNTIL 400 PM
CDT...
AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF NASHVILLE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAT...LON 3637 8697 3638 8693 3638 8691 3630 8674
3611 8698 3609 8724 3623 8738 3635 8718
3639 8700
TIME...MOT...LOC 2030Z 293DEG 39KT 3618 8685
$$
BOYD761
WWUS54 KOHX 152043 CCB
SVSOHX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUN 15 2011
TNC083-125-152047-
/O.COR.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
HOUSTON TN-MONTGOMERY TN-
337 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND HOUSTON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3637 8697 3638 8693 3638 8691 3630 8674
3611 8698 3609 8724 3623 8738 3635 8718
3639 8700
TIME...MOT...LOC 2037Z 293DEG 39KT 3615 8676
$$
TNC021-037-043-152100-
/O.COR.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
DICKSON TN-DAVIDSON TN-CHEATHAM TN-
337 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEATHAM...
NORTHWESTERN DAVIDSON AND NORTHEASTERN DICKSON COUNTIES UNTIL 400 PM
CDT...
AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF NASHVILLE...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LAT...LON 3637 8697 3638 8693 3638 8691 3630 8674
3611 8698 3609 8724 3623 8738 3635 8718
3639 8700
TIME...MOT...LOC 2037Z 293DEG 39KT 3615 8676
$$
BOYD965
WWUS54 KOHX 152046
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
346 PM CDT WED JUN 15 2011
TNC043-152055-
/O.CAN.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
DICKSON TN-
346 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3613 8709 3622 8709 3630 8701 3631 8697
3632 8693 3633 8690 3631 8687 3630 8674
3611 8698
TIME...MOT...LOC 2045Z 293DEG 39KT 3618 8699
$$
TNC021-037-152100-
/O.CON.KOHX.SV.W.0253.000000T0000Z-110615T2100Z/
DAVIDSON TN-CHEATHAM TN-
346 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHEATHAM AND WEST CENTRAL DAVIDSON COUNTIES UNTIL 400 PM CDT...
AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF PEGRAM...OR 7 MILES SOUTHEAST OF ASHLAND CITY...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN DAVIDSON COUNTY.
LAT...LON 3613 8709 3622 8709 3630 8701 3631 8697
3632 8693 3633 8690 3631 8687 3630 8674
3611 8698
TIME...MOT...LOC 2045Z 293DEG 39KT 3618 8699
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:12 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 15, 11:12 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1112 AM CDT WED JUN 15 2011 .UPDATE... ML/UL RIDGING ACROSS THE AREA THIS MORNING MOVING EAST AS WEAK TROUGH AXIS PUSHES IN BEHIND. WARM FRONT CURRENTLY SHOWING UP JUST SOUTHWEST ALSO EXPECTED TO MOVE ACROSS THE AREA AS WELL. INCREASING INSTABILITY AND DEEPER MOISTURE ASSOCIATED COMBINING TO KEEP CONVECTION GOING...AND THAT WILL CONTINUE INTO THE EARLY EVENING. SOME OF THESE STORMS ALSO EXPECTED TO BECOME STRONG TO SEVERE. CURRENT FORECAST TRENDS IN LINE SO WILL NEED ONLY TO MAKE A FEW MINOR ADJUSTMENTS AT THIS TIME. && .PREV DISCUSSION... /ISSUED 634 AM CDT WED JUN 15 2011/ UPDATE...FOR 12Z TAFS. AVIATION... COMBINATION OF H5 S/W TROF DROPPING SE OVR THE AREA AND INCREASE IN DEWPTS/TEMPS EXPECTED TO GET AREA OF RW/TRW STARTED AROUND NOON. WL TEMPO MVFR COND W/TSRA 18Z-22Z KBNA AND 20Z-24Z KCSV. MVFR FG KCSV LATE TNGT. PREV DISCUSSION... /ISSUED 314 AM CDT WED JUN 15 2011/ DISCUSSION...UPPER TROUGH OVER THE PLAINS IS EXPECTED TO ROTATE EWD THROUGH THE OH/TN VALLEY TODAY. LOCAL WRF MODEL SHOWS SIGNIFICANT INCREASES IN INSTABILITY...B+...PRECIPITABLE WATER. IT ALSO SHOWS A 500MB JET DEVELOPING OVER THE AREA BY 18Z AND MOVING EWD ACROSS THE MIDSTATE THIS AFTERNOON. THUS IT APPEARS THAT ALL OF THE INGREDIENTS ARE COMING TOGETHER FOR A FEW SVR STORMS...MAINLY THIS AFTERNOON. SPC HAS OUTLOOKED A SLIGHT RISK SVR FOR TODAY WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. CONVECTION TAPERS OFF THIS EVENING AS DRIER AIR MOVES INTO THE AREA. NO COOLING AT THE SFC UNFORTUNATELY AS HIGH TEMPS BUMP UP AGAINST THE 90 MARK TOMORROW. UPPER RIDGE BUILDS BACK OVER THE AREA BY SAT. AS THIS UPPER RIDGE BUILDS IN OVER THE SERN STATES THE NEXT UPPER TROUGH MOVES INTO THE PLAINS BY MON WITH A WELL DEFINED SFC LOW SETTING UP OVER THE PLAINS BY FRI. THE ASSOCIATED WARM FRONT EXTENDS FROM THE KANSAS LOW SEWD ACROSS THE DEEP SOUTH ON FRI AM. THE WARM FRONT MOVES NWD TO AN IOWA TO WEST VIRGINIA LINE BY MON AM. THIS FEATURE WILL ALSO HELP TO KICK OFF CONVECTION OVER THE AREA DURING THE FRI-SUN PERIOD. SIGNIFICANT AMOUNTS OF DRY AIR AT ALL LEVELS GET PUMPED NEWD OUT OF THE LOWER PLAINS BEHIND THE WARM FRONT SUCH THAT CHANCES OF CONVECTION SEEMED TOO LOW TO MENTION ON MON AND TUE. THE UPPER TROUGH OVER THE PLAINS FINALLY MOVES EWD ENOUGH TO SPARK CONVECTION FOR TUE NGT AND WED. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jun 15, 5:27 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CDT WED JUN 15 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-161030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 527 AM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE TODAY. MOISTURE WILL INCREASE ALONG A FRONTAL SYSTEM TODAY. AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP IN MIDDLE TENNESSEE THIS AFTERNOON. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL POSSIBLE AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A WARM FRONT WILL MOVE NORTH ACROSS THE REGION FRIDAY. WARM AND UNSTABLE CONDITIONS COULD GENERATE ISOLATED SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Local storm report, Jun 15, 1:25 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND GST 8 SE NASHVILLE 36.09N 86.68W
06/15/2011 E60 MPH DAVIDSON TN TRAINED SPOTTER
SPOTTER BELIEVED WINDS CAUSED BY WET MICROBURST.
&&
BBOYDLocal storm report, Jun 15, 2:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 2 S DOVER 36.45N 87.84W
06/15/2011 E1.00 INCH STEWART TN FIRE DEPT/RESCUE
HAIL WAS OBSERVED ON LICK CREEK ROAD
&&
STEIGERWALDTLocal storm report, Jun 15, 2:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 6 W CROSSVILLE 35.95N 85.14W
06/15/2011 E1.00 INCH CUMBERLAND TN TRAINED SPOTTER
&&
BBOYDSpecial weather statement, Jun 15, 2:24 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 224 PM CDT WED JUN 15 2011 TNZ005>007-023-025-026-152015- CHEATHAM-DICKSON-HOUSTON-MONTGOMERY-ROBERTSON-STEWART- 224 PM CDT WED JUN 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...HOUSTON... MONTGOMERY...ROBERTSON AND STEWART COUNTIES... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF ERIN...MOVING EAST AT 35 MPH. PEOPLE IN NORTHEASTERN HOUSTON...NORTHERN DICKSON...NORTHWESTERN CHEATHAM...SOUTHEASTERN STEWART...SOUTHERN MONTGOMERY AND WESTERN ROBERTSON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. STEIGERWALDT
Local storm report, Jun 15, 2:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL WALTERHILL 35.96N 86.38W
06/15/2011 E0.50 INCH RUTHERFORD TN TRAINED SPOTTER
&&
STEIGERWALDTLocal storm report, Jun 15, 2:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
240 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 4 NE HOHENWALD 35.59N 87.51W
06/15/2011 E1.00 INCH LEWIS TN TRAINED SPOTTER
&&
BBOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:03 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Jackson, Overton, Pickett, Putnam | 57 min |
| Jun 15, 11:02 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 28 min |
| Jun 15, 11:06 AM CDT | Severe Thunderstorm Warning | OHX | Grundy | 24 min |
| Jun 15, 11:42 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 63 min |
| Jun 15, 11:54 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 15 min |
| Jun 15, 11:59 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Trousdale, Williamson, Wilson | 61 min |
| Jun 15, 1:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, DeKalb, Rutherford, Smith, Williamson, Wilson | 49 min |
| Jun 15, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Williamson, Wilson | 62 min |
| Jun 15, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Cumberland, DeKalb, Van Buren, Warren, White | 65 min |
| Jun 15, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 33 min |
| Jun 15, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 28 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury | 28 min |
| Jun 15, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 54 min |
| Jun 15, 3:21 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 19 min |
| Jun 15, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 63 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Perry, Wayne | 27 min |
| Jun 15, 3:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 16 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 32 min |
| Jun 15, 4:16 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury | 29 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 36 min |
| Jun 15, 4:32 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 28 min |
| Jun 15, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 31 min |
| Jun 15, 4:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 29 min |
| Jun 15, 4:48 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lewis, Maury | 13 min |
| Jun 15, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 35 min |
| Jun 15, 4:57 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 48 min |
| Jun 15, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 31 min |
| Jun 15, 5:11 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 34 min |
| Jun 15, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 37 min |
| Jun 15, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 14 min |
| Jun 15, 5:43 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 32 min |
| Jun 15, 5:47 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Williamson | 3 hr |
| Jun 15, 5:50 PM CDT | Flash Flood Warning | OHX | Grundy | 3 hr |
| Jun 15, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 19 min |
| Jun 15, 6:46 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 18 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.